Eurasian Math. J.,
2014, том 5, номер 3, страницы 129–134
(Mi emj170)
|
Short communications
Embeddings of weighted Sobolev classes on a John domain
A. A. Vasil'eva Department of Mechanics and Mathematics, Lomonosov Moscow State University, GSP-1, 1 Leninskiye Gory, Main Building, 119991 Moscow, Russia
Аннотация:
In this paper, embedding theorems for weighted Sobolev classes are obtained. Here weights are functions of distance to some
$h$-set.
Ключевые слова и фразы:
weighted Sobolev spaces, embeddings, weighted summation operators, trees.
MSC: 26D10,
41A10 Поступила в редакцию: 15.05.2014
Язык публикации: английский
© , 2025